Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 3, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Mar 31, 2014, 3:01 AM MST for 4 counties in Arizona. It took effect at Mar 31, 2014, 1:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 3:01 AM MST (10:01 UTC)
- In effect from
- Mar 31, 2014, 1:00 PM MST
- Expired
- Mar 31, 2014, 7:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2585 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
477 WWUS85 KFGZ 311001 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 301 AM MST MON MAR 31 2014 AZZ115-116-311115- /O.CAN.KFGZ.FW.A.0002.140331T2000Z-140401T0200Z/ WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- 301 AM MST MON MAR 31 2014 ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE FIRE WEATHER WATCH. THE WINDS WILL DEFINITELY BE STRONG AGAIN TODAY FROM THE SOUTHWEST. THE RELATIVE HUMIDITIES WILL STAY BETWEEN 15 TO 20 PERCENT THIS AFTERNOON FOR THE HIGHER ELEVATIONS AROUND 6000 FEET. FOR THIS REASON THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ AZZ107-108-111>114-117-138-140-311815- /O.UPG.KFGZ.FW.A.0002.140331T2000Z-140401T0200Z/ /O.NEW.KFGZ.FW.W.0003.140331T2000Z-140401T0200Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 301 AM MST MON MAR 31 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR PORTIONS OF NORTHERN ARIZONA. THE RED FLAG WARNING REPLACES THE FIRE WEATHER WATCH. * AFFECTED AREA...PORTIONS OF NORTHERN ARIZONA. * TIMING...FROM 1 PM MST TO 7 PM MST EARLY THIS EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
3 follow-up statements
756 WWUS85 KFGZ 311752 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1052 AM MST MON MAR 31 2014 AZZ107-108-111>114-117-138-140-010200- /O.CON.KFGZ.FW.W.0003.140331T2000Z-140401T0200Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1052 AM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF NORTHERN ARIZONA. * TIMING...FROM 1 PM MST TO 7 PM MST EARLY THIS EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
603 WWUS85 KFGZ 312234 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 334 PM MST MON MAR 31 2014 AZZ111>114-140-010645- /O.NEW.KFGZ.FW.W.0004.140401T1900Z-140402T0100Z/ /O.CON.KFGZ.FW.W.0003.000000T0000Z-140401T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 334 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT ON TUESDAY FROM NOON TO 6 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON TUESDAY FROM NOON TO 6 PM MST. * AFFECTED AREA...NORTHEASTERN ARIZONA. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO LAST THROUGH 7 PM MST/8 PM MDT THIS EVENING...AND WILL DEVELOP AGAIN TUESDAY FROM NOON TO 6 PM MST/1 PM TO 7 PM MDT. * 20 FOOT WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ110-010645- /O.NEW.KFGZ.FW.W.0004.140401T1900Z-140402T0100Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- 334 PM MST MON MAR 31 2014 ...RED FLAG WARNING IN EFFECT ON TUESDAY FROM NOON TO 6 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON TUESDAY FROM NOON TO 6 PM MST. * AFFECTED AREA...NORTHEASTERN ARIZONA. * TIMING...FROM NOON TO 6 PM MST/1 PM TO 7 PM MDT. * 20 FOOT WINDS....SOUTHWEST 25 TO 30 MPH WITH GUSTS TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ107-108-117-138-010200- /O.CON.KFGZ.FW.W.0003.000000T0000Z-140401T0200Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 334 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF NORTHERN ARIZONA. * TIMING...UNTIL 7 PM MST THIS EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
174 WWUS85 KFGZ 010206 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 706 PM MST MON MAR 31 2014 AZZ111>114-140-011015- /O.EXP.KFGZ.FW.W.0003.000000T0000Z-140401T0200Z/ /O.CON.KFGZ.FW.W.0004.140401T1900Z-140402T0100Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 706 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM NOON TO 6 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING FOR MONDAY HAS EXPIRED... * AFFECTED AREA...NORTHEASTERN ARIZONA. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO LAST THROUGH 7 PM MST/8 PM MDT THIS EVENING...AND WILL DEVELOP AGAIN TUESDAY FROM NOON TO 6 PM MST/1 PM TO 7 PM MDT. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ107-108-117-138-010315- /O.EXP.KFGZ.FW.W.0003.000000T0000Z-140401T0200Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 706 PM MST MON MAR 31 2014 ...RED FLAG WARNING FOR MONDAY HAS EXPIRED... .WINDS HAVE DECREASE AND THE RELITIVE HUMIDITY HAS INCRAESE ACROSS NORTHEASTERN ARIZONA THIS EVEING AND THE RED FLAG WARNING HAS ENDED. $$ AZZ110-011015- /O.CON.KFGZ.FW.W.0004.140401T1900Z-140402T0100Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- 706 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM NOON TO 6 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF NORTHERN ARIZONA. * TIMING...FROM NOON TO 6 PM MST/1 PM TO 7 PM MDT. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 31, 2:30 AM MST, 31 minutes earlier.
Area forecast discussion, Mar 31, 2:30 AM MST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 230 AM MST MON MAR 31 2014 .SYNOPSIS...THE PATTERN WILL REMAIN FAVORABLE FOR BREEZY TO WINDY CONDITIONS THROUGH WEDNESDAY. ANOTHER WEATHER SYSTEM WILL BRING INCREASING MOISTURE AND A GOOD CHANCE FOR SHOWERS FROM WEDNESDAY INTO THURSDAY. UNSETTLED WEATHER WILL CONTINUE INTO THE COMING WEEKEND WITH LIGHTER WINDS ANTICIPATED. && .DISCUSSION...A LONG WAVE TROUGH WILL REMAIN OVER THE WESTERN STATES INTO THE COMING WEEKEND WITH A SERIES OF WEATHER DISTURBANCES MOVING ACROSS THE AREA. FOR TODAY...THE FLOW ALOFT WILL REMAIN FROM THE SOUTHWEST GENERALLY AT 30-40 MPH WHICH WILL TRANSLATE INTO ANOTHER WINDY DAY ACROSS NORTHERN ARIZONA FROM THE LATE MORNING INTO THE EARLY EVENING HOURS. WE COULD SEE A FEW GUSTS INTO THE 40 MPH RANGE LATE IN THE AFTERNOON ACROSS NORTHERN ARIZONA BUT NOT QUITE ENOUGH TO WARRANT A WIND ADVISORY. AFTERNOON RELATIVE HUMIDITY VALUES WILL DIP BELOW 15 PERCENT AT SOME LOCATIONS WITH A RED FLAG WARNING IN EFFECT (SEE PHXRFWFGZ FOR DETAILS) BESIDES THAT...EXPECT SEASONABLE HIGH TEMPERATES UNDER VARIABLE HIGH TO MID LEVEL CLOUDS. FROM TUESDAY INTO SUNDAY...UNSETTLED WEATHER CONDITIONS WILL CONTINUE. ONE FAST MOVING DISTURBANCE WILL BRING WINDY CONDITIONS DURING THE DAY ON TUESDAY. EXPECTING SOUTHWEST WINDS OF 20-30 MPH WITH WIND GUSTS INTO THE 40 MPH RANGE. IN ADDITION...A SLIGHT CHANCE OF SHOWERS ALONG THE ARIZONA/UTAH BORDER. ON WEDNESDAY AND THURSDAY ...A STRONGER LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL SWING ACROSS THE AREA. EXPECT BREEZY TO WINDY CONDITIONS TO CONTINUE. DECENT UPWARD MOTION AND COOLING ALOFT WILL RESULT IN A GOOD CHANCE OF SHOWERS WEDNESDAY AND WEDNESDAY NIGHT FROM THE MOGOLLON RIM NORTHWARD. MOUNTAIN SNOW SHOWERS WILL BE A DISTINCT POSSIBILITY THOUGH ANY ACCUMULATIONS LOOK TO BE ON THE LIGHT SIDE. MODELS SHOW ANOTHER WEAK WEATHER DISTURBANCE ON SATURDAY AND SUNDAY. THIS WEAKER SYSTEM WILL BRING A SLIGHT CHANCE OF SHOWERS BUT THE WIND DIRECTION ALOFT WILL SWITCH TO A MORE NORTHWESTERLY DIRECTION RESULTING...MOST LIKELY...IN LIGHTER DAYTIME WINDS. && .FIRE WEATHER...FOR TODAY...EXPECT ANOTHER ROUND OF LOW RH AND STRONG AND GUSTY SOUTHWEST WINDS BY AFTERNOON...AND A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF NORTHERN ARIZONA. GUSTY WINDS WILL PERSIST TONIGHT...THEN STRENGTHEN AGAIN ON TUESDAY WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE IN NORTHEASTERN ARIZONA BELOW 6000 FEET. HIGH TEMPERATURES WILL RUN FROM AROUND NORMAL TODAY TO 4-6 DEGREES BELOW NORMAL ON TUESDAY. WEDNESDAY THROUGH FRIDAY...THERE WILL BE A CHANCE FOR SHOWERS ON WEDNESDAY AS AN UPPER LEVEL WEATHER SYSTEM PUSHES A COLD FRONT ACROSS THE REGION. HIGHER HUMIDITY LEVELS ARE FORECAST THROUGH THURSDAY. HIGH TEMPERATURES WILL COOL 8-16 DEGREES BELOW SEASONAL VALUES. STRONGER SOUTHWEST WINDS ARE EXPECTED ON WEDNESDAY WITH WIND SPEEDS DECREASING ON THURSDAY AND FRIDAY. && .AVIATION...FOR THE 12Z PACKAGE...VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HRS. SOUTHWEST WIND SPEEDS WILL INCREASE THROUGH THE AFTERNOON HOURS BECOMING 20 TO 25 KTS WITH GUSTS 30 TO 35 KTS AFTER 21Z...THEN DECREASING TO 5 TO 15 KTS WITH GUSTS UP TO 25 KTS OVERNIGHT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING IN EFFECT TODAY FROM 1 PM TO 7 PM MST EVENING ARIZONA ZONES 107-108-111>114-138-140. && PUBLIC...................MCCOLLUM AVIATION/FIRE WEATHER....TC FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Mar 30, 9:00 PM MST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 PM MST SUN MAR 30 2014 AZZ004>018-037>040-310700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 900 PM MST SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TONIGHT NO WEATHER HAZARDS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AND TUESDAY...AN APPROACHING PACIFIC LOW WILL BRING BREEZY TO WINDY CONDITIONS TO ARIZONA EACH DAY. LOW RELATIVE HUMIDITY COMBINED WITH STRONG WINDS MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF NORTHERN ARIZONA. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF NORTHERN ARIZONA ON MONDAY. SEE PHXRFWFGZ FOR DETAILS. ON WEDNESDAY AND THURSDAY...THE LOW PRESSURE SYSTEM WILL MOVE THROUGH ARIZONA BRINGING CHANCES FOR LIGHT SNOW ACCUMULATIONS TO MOUNTAIN AREAS ABOVE 6000 FEET ELEVATION.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:34 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 27 hr |
| Mar 31, 3:35 PM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 28 hr |
Nearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.